deluwiel (deluwiel) wrote in club_vagina,
deluwiel
deluwiel
club_vagina

  • Mood:

Pills and periods

Hello all

I have just started the mini pill (cerazette) after being on the combi pill for 3 years.



I started Microgynon at 17, which was fine for 18 months until I started getting really bad PMT, I then switched to Yasmin. After about a year on Yasmin I started to notice I was bleeding after penetrative sex (small amounts of fresh blood, not period blood) which after some testing was discovered to be from a cervical erosion, caused by the hormonal change when I changed pills. It wasn't too bad so I decided to keep taking the Yasmin, until I started getting really intense, painful bouts of thrush, also thought to be hormonal.

After all other preventative treatments proved ineffective, my doctor recommended changing to the combi pill to cut out the oestrogen and reduce the problems I was having all of which seemed to be linked to my pill.



I have now been on the Cerazette for 30 days, and I have had a period right in the middle of my cycle (2 weeks after the previous one) and another bleed (definitely period blood) a couple of days after that one finished, both have been triggered by sex or masturbation.

I feel trapped, I was hoping I could go back to an active sex life after I stopped the thrush coming back, but I just keep bleeding all over the place. I will wait a while to see if it settles down, if not I will go back to my doctor, but what I wanted to know, has anyone else had experiences like this? Have it been related to the pill? Did you find any good solutions?

It would be good to hear of anyone else going through this, I just feel so crappy.
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

  • 0 comments